We prove the existence of Cantor families of small amplitude, analytic, linearly stable quasi-periodic solutions of reversible derivative wave equations.

We prove the existence of Cantor families of small amplitude, analytic, linearly stable quasi-periodic solutions of reversible derivative wave equations.

Berti, M., Biasco, L., Procesi, M. (2014). KAM for reversible derivative wave equations. ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 212(3), 905-955 [10.1007/s00205-014-0726-0].

KAM for reversible derivative wave equations

BIASCO, LUCA;PROCESI, MICHELA
2014

Abstract

We prove the existence of Cantor families of small amplitude, analytic, linearly stable quasi-periodic solutions of reversible derivative wave equations.
We prove the existence of Cantor families of small amplitude, analytic, linearly stable quasi-periodic solutions of reversible derivative wave equations.
Berti, M., Biasco, L., Procesi, M. (2014). KAM for reversible derivative wave equations. ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 212(3), 905-955 [10.1007/s00205-014-0726-0].
File in questo prodotto:
File Dimensione Formato  
BBP2revised35.pdf

accesso aperto

Tipologia: Documento in Post-print
Licenza: DRM non definito
Dimensione 544.04 kB
Formato Adobe PDF
544.04 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11590/139485
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 62
  • ???jsp.display-item.citation.isi??? 60
social impact